# SDR QXEA2024102100244

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N652MK
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000929
- Aircraft time: 4,609 hours, 3,571 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Quadrant
- Part number: 426000186
- Part serial: 260462
- Condition: Malfunctioned
- Location: Thrust
- Part time: 4,603 hours, 3,568 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT TURNS OFF CLIMBING THROUGH ACCEL HEIGHT. NO EICAS MESSAGES, ONLY AURAL ALERT. SILENCE ALER, AT ON AND OPS BACK TO NORMAL (AUTOTHROTTLE CHANNELS – BOTH INOPERATIVE). REMOVED FROM SERVICE. REMOVED AND REPLACED THRUST CONTROL QUADRANT IAW E175 AMM 76-11-000/400-801-A OPS TEST GOOD. PERFORMED AUTO THROTTLE OPS TEST IAW E175 AMM 22-31-00-710-801-A OPS TEST GOOD. RETURNED TO SERVICE.
